JournalsprimsVol. 12, No. 3pp. 565–575

A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices

  • Hiroshi Ishitani

    Kobe University, Japan
A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices cover
Download PDF

Cite this article

Hiroshi Ishitani, A Central Limit Theorem for the Subadditive Process and Its Application to Products of Random Matrices. Publ. Res. Inst. Math. Sci. 12 (1976), no. 3, pp. 565–575

DOI 10.2977/PRIMS/1195190374